# SDR 2002F00806

- Difficulty date: August 2, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- Engine time: 3,512 hours, 1,234 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT NUMBER 935. LEFT ENGINE EPR LAGGING ON TAKEOFF, WILL NOT PRODUCE REQUIRED EPR.  UNLATCHED BOTH EEC'S AND TAKEOFF EPR WAS ACHIEVED.  MAINTENANCE TROUBLESHOT PER FIM 73-21-00 BITE EEC (LT) NO FAULTS NOTED AT THIS TIME.  PER FIM RETURNED AIRCRAFT TO SERVICE.
